# SDR DJFA2005132

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N720TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW SELECTED GEAR DOWN FOR LANDING.  THE INDICATION WAS THREE RED OVER THREE GREEN.  THREE FLYBYS WERE PERFORMED AND THE TOWER DECLARED AN EMERGENCY FOR THE CREW.  THE AIRCRAFT LANDED WITH OUT INCIDENT.
